# SDR UIEA2021052401174

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,622 hours, 18,339 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2527
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR NOT SUPPLYING POWER.( REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01, OPS CHECK GOOD. PER FIM 24-20 TASK 805. REMOVED AND REPLACED APU GCU IAW AMM 24-22-02 OPS CHECK GOOD. (GCU P/N OFF 734284F S/N OFF 2232) )
